# SDR O2GA2016101150701

- Difficulty date: October 3, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 9,106 hours, 6,579 cycles
- Engine: Pwc PW545B
- Engine time: 8,878 hours, 6,402 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKE OFF AND DURING CLIMB,  THE RED MASTER CAUTION LIGHT AND RIGHT ENGINE OIL PRESSURE LIGHT ILLUMINATED. RIGHT ENGINE OIL PRESSURE DROPPED TO ZERO.  COMPLIED WITH CHECKLIST PROCEDURE WHICH LED TO THE SHUTDOWN OF THE RIGHT ENGINE. EMERGENCY WAS DECLARED AND LANDING WAS UNEVENTFUL.  MAINTENANCE PERFORMED TROUBLESHOOTING AND WAS UNABLE TO DUPLICATE THE DISCREPANCY.  ADJUSTED RIGHT MOP AND SWAPPED LEFT/RIGHT ENGINE OIL PRESSURE TRANSDUCERS. GROUND OPS CHECKED PERFORMED.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
